# SDR CA190614003

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,135 hours
- Engine: Pwa PT6A67B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Condition: Reads High
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT TOOK OFF AND AT ABOUT 1,000 FT. ABOVE GROUND LEVEL, PILOT GLANCED DOWN AT THE EIS (ENGINE INDICATING SYSTEM). AT THIS TIME HE NOTED TORQUE WAS INDICATING ABOVE 60 PSI AND THE RED WARNING ANNUNCIATOR WAS FLASHING. HOWEVER, THE PILOT ALSO NOTED THAT ITT AND NG, BEING IN HIGH-600`S AND MID-90% RANGE RESPECTIVELY, WERE WITHIN LIMITS. AT THE SAME TIME, THERE WERE NO SIGNS OF ENGINE SURGING OR STALLING, AND NOTHING OUT OF THE NORM, FOR THAT MATTER. THE PILOT IMMEDIATELY LEVELED THE NOSE AND REDUCED POWER. AT THIS TIME HE NOTED THAT TORQUE REDUCED TO 20 PSI AND ALL OTHER INDICATIONS REMAINED NORMAL. THE PILOT BROUGHT THE POWER BACK UP AND THE TORQUE INCREASED RAPIDLY TO BETWEEN 40 AND 45 PSI. HE THEN REDUCED THE POWER AND RETURNED TO THE AIRPORT. TROUBLESHOOTING IS GOING ON.
